# SDR NWAA082753253

- Difficulty date: June 15, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 31,575 hours, 14,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTING EPSU 13WL INOP.  REPLACED EPSU 13WL, CHECKS OK.  (A)
